# SDR VNAA202502110031

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N REF TO: DURING INSPECTION OF THE TASK CARD 53-20-220-JIC WAS DETECTED CORROSION ON MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.  EVALUATED, DUE TO EXCESSIVE DAMAGE, MID CAP BTW FS 310.00 AND 349.00 AT SURROUND STRUCTURE PASSENGER DOOR PER CRJ-900 SRM 53-21-23-101-001-A02 AND REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
